MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3354
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a micro-volume extension set had a crack resulting in a leak near the connection point to a non-baxter connector.This was observed during device use, when hanging a flush for medication (piperacillin/tazobactam).It was further described as "crack at top of syringe line where we attach a cap".There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: unique device identifier (udi) # is based on the di information as no lot number was provided by the reporter.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.H11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed evidence of being "wet" near the connection point; however, the crack cannot be identified.The reported leak was verified.The cause of the leak could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22610235
Report Number1416980-2025-03900
Device Sequence Number18532989
Product Code FPA
UDI-Device Identifier00085412638836
UDI-Public(01)00085412638836
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192366
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N3354
Device Catalogue Number2N3354
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICU MEDICAL MICROCLAVE CLEAR NEUTRAL CONNECTOR.; PIPERACILLIN/TAZOBACTAM.
Patient SexUnknown